# SDR SWAA2024011731304

- Difficulty date: December 12, 2023
- Submitted: January 17, 2024
- Operation: Air carrier
- Aircraft: N8313F
- Make and model: Boeing 737-8H4
- Aircraft serial: 38810
- Aircraft time: 37,864 hours, 17,584 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT BS 312 STR 5 LH FRAME CRACKED IN RADIUS<[01] COMPLETED MEASUREMENT TABLE;[02] ACCOMPLISHED EA M-22-153-01244 TO REPAIR CRACK FOUND IN BS 312 FRAME AT LBL33 BETWEEN STR 5L AND 6L;[03] UPDATED MEASUREMENT TABLE;[04] VERIFIED CORRECTIVE ACTION ITEM 1;2 AND 3; MEASUREMENTS TABLE OK; CARD COMPLETE.
